# SDR SWAA2022051092670

- Difficulty date: April 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 411A28549
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H FWD EMERGENCY EXIT DOOR CLOSEOUT PANEL KICKSTAND BRACKET / [01] BLENDED LIGHT SURFACE CORROSION PER SRM 51-10-02. REMOVED .003?OF MATERIAL. REMAINING THICKNESS .047?.;[02] VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS.;[03] REPAIRED BLENDED AREA L/H FWD EMERGENCY EXIT DOOR CLOSEOUT PANEL KICKSTAND BRAKET (P/N 411A2854-9) PER EA 22-125-01200 (TTG8Q00C0D3M) AND (TTG8Q00C4DCT);[04] REPAIRED BLENDED AREA L/H FWD EMERGENCY EXIT DOOR CLOSEOUT PANEL KICKSTAND BRACKET (P/N 411A2854-9) PER EA 22-125-01200 (TTG8Q00C0D3M) AND (TTG8Q00C4DCT). INSPECTION C/W.
